×

zbMATH — the first resource for mathematics

The Cauchy problem of fuzzy differential equations under generalized differentiability. (English) Zbl 1263.34007
Authors’ abstract: The generalization of the concept of H-differentiability may be of great help in the dynamic study of fuzzy differential equations. In this paper, the concept of generalized differentiability is described from a new perspective. On the basis of this concept, the class of differentiable fuzzy set-valued mappings is enlarged. The Cauchy problem for fuzzy differential equations is investigated in this enlarged setting. As a result, some new solutions are obtained. The lengths of the support sets of these solutions may be non-monotonic. Several examples are also presented.

MSC:
34A07 Fuzzy ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Negoita, C.V.; Ralescu, D.A., Applications of fuzzy sets to system analysis, (1975), Birkhauser Basel · Zbl 0326.94002
[2] Diamond, P.; Kloden, P., Metric spaces of fuzzy sets, (1994), World Scientific Singapore
[3] Lakshmikantham, V.; Gnana Bhaskar, T.; Vasundhara Devi, J., Theory of set differential equations in metric spaces, (2006), Cambridge Scientific Publishers · Zbl 1156.34003
[4] Hukuhara, M., Intégration des applications mesurables dont la valeur est un compact convex, Funkcial. ekvac., 10, 205-229, (1967) · Zbl 0161.24701
[5] Dubois, D.; Prade, H., Towards fuzzy differential calculus. part I. integration of fuzzy mappings, Fuzzy sets syst., 8, 1-17, (1982) · Zbl 0493.28002
[6] Dubois, D.; Prade, H., Towards fuzzy differential calculus. part II. integration on fuzzy intervals, Fuzzy sets syst., 8, 105-116, (1982) · Zbl 0493.28003
[7] Puri, M.; Ralescu, D., Differentials of fuzzy functions, J. math. anal. appl., 91, 552-558, (1983) · Zbl 0528.54009
[8] Puri, M.L.; Ralescu, D.A., Differentials of fuzzy functions, J. math. anal. appl., 114, 409-422, (1986) · Zbl 0592.60004
[9] Kaleva, O., Fuzzy differential equations, Fuzzy sets syst., 24, 301-317, (1987) · Zbl 0646.34019
[10] Seikkala, S., On the fuzzy initial value problem, Fuzzy sets syst., 24, 319-330, (1987) · Zbl 0643.34005
[11] Wu, C.; Song, S.; Stanley Lee, E., Approximate solutions, existence, and uniqueness of the Cauchy problem of fuzzy differential equations, J. math. anal. appl., 202, 629-644, (1996) · Zbl 0861.34040
[12] Song, S.; Wu, C., Existence and uniqueness of solutions to the Cauchy problem of fuzzy differential equations, Fuzzy sets syst., 110, 55-67, (2000) · Zbl 0946.34054
[13] Buckley, J.J.; Feuring, T.H., Fuzzy differential equations, Fuzzy sets syst., 110, 43-54, (2000) · Zbl 0947.34049
[14] Malinowski, M.T., On random fuzzy differential equations, Fuzzy sets syst., 160, 3152-3165, (2009) · Zbl 1184.34011
[15] Agarwal, R.P.; Lakshmikantham, V.; Nieto, J.J., On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal. theory methods appl., 72, 2859-2862, (2009) · Zbl 1188.34005
[16] Arshad, S.; Lupulescu, V., On the fractional differential equations with uncertainty, Nonlinear anal. theory methods appl., 74, 3685-3693, (2011) · Zbl 1219.34004
[17] Prakash, P.; Sudha Priya, G.; Kim, J.H., Third-order three-point fuzzy boundary value problems, Nonlinear anal. hybrid syst., 3, 323-333, (2009) · Zbl 1196.34006
[18] Pederson, S.; Sambandham, M., Numerical solution of hybrid fuzzy differential equation IVPs by a characterization theorem, Inf. sci., 179, 319-326, (2009) · Zbl 1165.65041
[19] Xu, J.; Liao, Z.; Nieto, J.J., A class of linear differential dynamical systems with fuzzy matrices, J. math. anal. appl., 368, 54-68, (2010) · Zbl 1193.37025
[20] B. Ghazanfari, S. Niazi, A.G. Ghazanfari, Linear matrix differential dynamical systems with fuzzy matrices, Appl. Math. Modelling, in press, doi:10.1016/j.apm.2011.05.054. · Zbl 1236.34003
[21] Vorobiev, D.; Seikkala, S., Toward the theory of fuzzy differential equations, Fuzzy sets syst., 125, 231-237, (2002) · Zbl 1003.34046
[22] A. Bencsik, B. Bede, J. Tar, J. Fodor, Fuzzy differential equations in maleing hydraulic differential servo cylinders, in: Third Romain-Hungorian Joint Symposium on Applied Computational Intelligence (SACI), Timisoara, Romania, 2006.
[23] Nieto, J.J.; Rodríguez-López, R., Bounded solutions for fuzzy differential and integral equations, Chaos solitons fractals, 27, 1376-1386, (2006) · Zbl 1330.34039
[24] Choudary, A.D.R.; Donchev, T., On Peano theorem for fuzzy differential equations, Fuzzy sets syst., 177, 93-94, (2011) · Zbl 1246.34003
[25] Nieto, J.J.; Rodríguez-López, R.; Georgiou, D.N., Fuzzy differential systems under generalized metric spaces approach, Dyn. syst. appl., 17, 1-24, (2008) · Zbl 1168.34005
[26] Lakshmikantham, V.; Nieto, J.J., Differential equations in metric spaces: an introduction and an application to fuzzy differential equations, Dyn. continuous discrete impulsive syst. ser. A: math. anal., 10, 991-1000, (2003) · Zbl 1057.34061
[27] Diamond, P., Stability and periodicity in fuzzy differential equations, IEEE trans. fuzzy syst., 8, 583-590, (2000)
[28] Lakshnikantham, V.; Tolstonogov, A.A., Existence and interrelation between set and fuzzy differential equations, Nonlinear anal. theory methods appl., 55, 255-268, (2003) · Zbl 1035.34064
[29] Buckley, J.J.; Feuring, T., Introduction to fuzzy partial differential equations, Fuzzy sets syst., 105, 241-248, (1999) · Zbl 0938.35014
[30] Buckley, J.J.; Feuring, T., Fuzzy initial value problem for N -th order linear differential equations, Fuzzy sets syst., 121, 247-255, (2001) · Zbl 1008.34054
[31] Chalco-Cano, Y.; Román-Flores, H., Comparison between some approaches to solve fuzzy differential equations, Fuzzy sets syst., 160, 1517-1527, (2009) · Zbl 1198.34005
[32] Chalco-Cano, Y.; Román-Flores, H., On new solutions of fuzzy differential equations, Chaos solitons fractals, 38, 112-119, (2008) · Zbl 1142.34309
[33] Bede, B.; Rudas, I.J.; Bencsik, A.L., First order linear fuzzy differential equations under generalized differentiability, Inf. sci., 177, 1648-1662, (2007) · Zbl 1119.34003
[34] Malinowski, M.T., Existence theorems for solutions to random fuzzy differential equations, Nonlinear anal. theory methods appl., 73, 1515-1532, (2010) · Zbl 1205.34002
[35] Bede, B.; Gal, S.G., Almost periodic fuzzy-number-valued functions, Fuzzy sets syst., 147, 385-403, (2004) · Zbl 1053.42015
[36] Bede, B.; Gal, S.G., Generalizations of the differentiability of fuzzy number valued functions with applications to fuzzy differential equations, Fuzzy sets syst., 151, 581-599, (2005) · Zbl 1061.26024
[37] Khastan, A.; Nieto, J.J., A boundary value problem for second order fuzzy differential equations, Nonlinear anal. theory methods appl., 72, 3583-3593, (2010) · Zbl 1193.34004
[38] Nieto, J.J.; Khastan, A.; Ivaz, K., Numerical solution of fuzzy differential equations under generalized differentiability, Nonlinear anal. hybrid syst., 3, 700-707, (2009) · Zbl 1181.34005
[39] Khastan, A.; Nieto, J.J.; Rodríuez-Lóez, R., Variation of constant formula for first order fuzzy differential equations, Fuzzy sets syst., 177, 20-33, (2011) · Zbl 1250.34005
[40] Stefanini, L.; Bede, B., Generalized Hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear anal. theory methods appl., 71, 1311-1328, (2009) · Zbl 1188.28002
[41] Stefanini, L., A generalization of Hukuhara difference and division for interval and fuzzy arithmetic, Fuzzy sets syst., 161, 1564-1584, (2010) · Zbl 1188.26019
[42] Chalco-Cano, Y.; Romá-Flores, H.; Jiménez-Gamero, M.D., Generalized derivative and \(\pi\)-derivative for set-valued functions, Inf. sci., 181, 2177-2188, (2011) · Zbl 1217.26065
[43] Ladas, G.E.; Lakshmikantham, V., Differential equations in abstract spaces, (1972), Academic Press New York · Zbl 0257.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.